Works matching DE "FILTERS (Mathematics)"
Results: 560
Filtering.
- Published in:
- International Journal of Sport Biomechanics, 1989, v. 5, n. 1, p. 101
- Publication type:
- Article
Relational retrieval using a combination of path-constrained random walks.
- Published in:
- Machine Learning, 2010, v. 81, n. 1, p. 53, doi. 10.1007/s10994-010-5205-8
- By:
- Publication type:
- Article
Design of a spectrum inspection device based on a novel mechanism for optical filters in wavelength division multiplexing.
- Published in:
- International Journal of Advanced Manufacturing Technology, 2011, v. 55, n. 1-4, p. 285, doi. 10.1007/s00170-010-3014-7
- By:
- Publication type:
- Article
Three-dimension surface characterization of grinding wheel using white light interferometer.
- Published in:
- International Journal of Advanced Manufacturing Technology, 2011, v. 55, n. 1-4, p. 133, doi. 10.1007/s00170-010-3054-z
- By:
- Publication type:
- Article
On minimum length scale control in density based topology optimization.
- Published in:
- Structural & Multidisciplinary Optimization, 2018, v. 58, n. 3, p. 1015, doi. 10.1007/s00158-018-1944-0
- By:
- Publication type:
- Article
Filter the shape sensitivity in level set-based topology optimization methods.
- Published in:
- Structural & Multidisciplinary Optimization, 2015, v. 51, n. 5, p. 1035, doi. 10.1007/s00158-014-1194-8
- By:
- Publication type:
- Article
Sensitivity filtering from a continuum mechanics perspective.
- Published in:
- Structural & Multidisciplinary Optimization, 2012, v. 46, n. 4, p. 471, doi. 10.1007/s00158-012-0814-4
- By:
- Publication type:
- Article
Eliminating beta-continuation from Heaviside projection and density filter algorithms.
- Published in:
- Structural & Multidisciplinary Optimization, 2011, v. 44, n. 4, p. 443, doi. 10.1007/s00158-011-0676-1
- By:
- Publication type:
- Article
Heaviside projection based topology optimization by a PDE-filtered scalar function.
- Published in:
- Structural & Multidisciplinary Optimization, 2011, v. 44, n. 1, p. 19, doi. 10.1007/s00158-010-0562-2
- By:
- Publication type:
- Article
FILTERED MONTE CARLO.
- Published in:
- Mathematics of Operations Research, 1993, v. 18, n. 3, p. 610, doi. 10.1287/moor.18.3.610
- By:
- Publication type:
- Article
Development, Characterization, and Application of a Versatile Single Particle Detection Apparatus for Time-Integrated and Time-Resolved Fluorescence Measurements--Part 1: Theoretical Considerations.
- Published in:
- Laser Chemistry, 2009, v. 2009, p. 1, doi. 10.1155/2009/295765
- By:
- Publication type:
- Article
Smart Pareto filter: obtaining a minimal representation of multiobjective design space.
- Published in:
- Engineering Optimization, 2004, v. 36, n. 6, p. 721, doi. 10.1080/0305215042000274942
- By:
- Publication type:
- Article
DISCONTINUOUS SEPARATELY CONTINUOUS FUNCTIONS AND NEAR COHERENCE OF P-FILTERS.
- Published in:
- Real Analysis Exchange, 2006, v. 32, n. 2, p. 335
- By:
- Publication type:
- Article
On a Boundary Value Problem in the Filtering Theory for Discrete Volterra Equations.
- Published in:
- Stochastic Analysis & Applications, 2005, v. 23, n. 5, p. 999, doi. 10.1080/07362990500118681
- By:
- Publication type:
- Article
Filtering, Smoothing and M-ary Detection with Discrete Time Poisson Observations.
- Published in:
- Stochastic Analysis & Applications, 2005, v. 23, n. 5, p. 939, doi. 10.1080/07362990500184808
- By:
- Publication type:
- Article
Ruin Theory in a Hidden Markov-Modulated Risk Model.
- Published in:
- Stochastic Models, 2011, v. 27, n. 3, p. 474, doi. 10.1080/15326349.2011.593408
- By:
- Publication type:
- Article
THE QUASITOPOS OF B-UNIFORM FILTER SPACES.
- Published in:
- Mathematics for Application, 2018, v. 7, n. 2, p. 155, doi. 10.13164/ma.2018.13
- By:
- Publication type:
- Article
Homogenized skew PBW extensions.
- Published in:
- Arabian Journal of Mathematics, 2023, v. 12, n. 1, p. 247, doi. 10.1007/s40065-022-00410-z
- By:
- Publication type:
- Article
Non-certainty equivalent practically adaptive control for high-order lower triangular systems.
- Published in:
- IMA Journal of Mathematical Control & Information, 2015, v. 32, n. 4, p. 809, doi. 10.1093/imamci/dnu023
- By:
- Publication type:
- Article
Mean-variance type controls involving a hidden Markov chain: models and numerical approximation.
- Published in:
- IMA Journal of Mathematical Control & Information, 2015, v. 32, n. 4, p. 867, doi. 10.1093/imamci/dnu027
- By:
- Publication type:
- Article
Design, realisation and analysis of an apodised, film-loaded acousto-optic tunable filter.
- Published in:
- Applied Physics B: Lasers & Optics, 2001, v. 73, n. 5/6, p. 489, doi. 10.1007/s003400100683
- By:
- Publication type:
- Article
A new type of small size acousto-optic tunable filter with super narrow optical linewidth.
- Published in:
- Applied Physics B: Lasers & Optics, 2001, v. 73, n. 5/6, p. 495, doi. 10.1007/s003400100703
- By:
- Publication type:
- Article
Algebraic tools for default modal systems.
- Published in:
- Journal of Logic & Computation, 2023, v. 33, n. 6, p. 1301, doi. 10.1093/logcom/exac051
- By:
- Publication type:
- Article
On the category of Nelson paraconsistent lattices.
- Published in:
- Journal of Logic & Computation, 2017, v. 27, n. 7, p. 2227, doi. 10.1093/logcom/exx002
- By:
- Publication type:
- Article
The Henderson Smoother in Reproducing Kernel Hilbert Space.
- Published in:
- Journal of Business & Economic Statistics, 2008, v. 26, n. 4, p. 536, doi. 10.1198/073500107000000322
- By:
- Publication type:
- Article
Seasonal Adjustment and Other Data Transformations.
- Published in:
- Journal of Business & Economic Statistics, 1997, v. 15, n. 4, p. 410, doi. 10.2307/1392487
- By:
- Publication type:
- Article
Revisions of Trend-Cycle Estimators of Moving Average Seasonal Adjustment Methods.
- Published in:
- Journal of Business & Economic Statistics, 1987, v. 5, n. 2, p. 177, doi. 10.2307/1391898
- By:
- Publication type:
- Article
A Note on Exponentially Smoothed Seasonal Differences.
- Published in:
- Journal of Business & Economic Statistics, 1986, v. 4, n. 4, p. 485, doi. 10.2307/1391503
- By:
- Publication type:
- Article
Seasonal Adjustment of Time Series Using One-Sided Filters.
- Published in:
- Journal of Business & Economic Statistics, 1986, v. 4, n. 4, p. 473, doi. 10.2307/1391502
- By:
- Publication type:
- Article
Using the Linearized Observation Operator to Calculate Observation Space Ensemble Perturbations in Ensemble Filters.
- Published in:
- Journal of Advances in Modeling Earth Systems, 2018, v. 10, n. 7, p. 1414, doi. 10.1029/2018MS001309
- By:
- Publication type:
- Article
A General Filter for Stretched-Grid Models: Application in Cartesian Geometry.
- Published in:
- Monthly Weather Review, 2011, v. 139, n. 5, p. 1637, doi. 10.1175/2010MWR3531.1
- By:
- Publication type:
- Article
An Idealized Comparison of One-Way and Two-Way Grid Nesting.
- Published in:
- Monthly Weather Review, 2010, v. 138, n. 6, p. 2174, doi. 10.1175/2010MWR3080.1
- By:
- Publication type:
- Article
A Spatial Two-Dimensional Discrete Filter for Limited-Area-Model Evaluation Purposes.
- Published in:
- Monthly Weather Review, 2005, v. 133, n. 6, p. 1774, doi. 10.1175/MWR2939.1
- By:
- Publication type:
- Article
Implications of Stochastic and Deterministic Filters as Ensemble-Based Data Assimilation Methods in Varying Regimes of Error Growth.
- Published in:
- Monthly Weather Review, 2004, v. 132, n. 8, p. 1966, doi. 10.1175/1520-0493(2004)132<1966:IOSADF>2.0.CO;2
- By:
- Publication type:
- Article
Ensemble Data Assimilation without Perturbed Observations.
- Published in:
- Monthly Weather Review, 2002, v. 130, n. 7, p. 1913, doi. 10.1175/1520-0493(2002)130<1913:EDAWPO>2.0.CO;2
- By:
- Publication type:
- Article
Improving the Efficiency of a Digital Filtering Scheme for Diabatic Initialization.
- Published in:
- Monthly Weather Review, 1997, v. 125, n. 8, p. 1976, doi. 10.1175/1520-0493(1997)125<1976:ITEOAD>2.0.CO;2
- By:
- Publication type:
- Article
FAST AND PRECISE IMPLEMENTATION OF LOW-PASS DIGITAL FILTERS FOR DATA ACQUISITION.
- Published in:
- Annals of DAAAM & Proceedings, 2009, p. 727
- By:
- Publication type:
- Article
AN IMPLEMENTATION OF TARGET TRACKING BY NEW GA-BASED α-β-γ-δ FILTER WITH ITS PARAMETERS OPTIMIZED BY THE TAGUCHI METHOD.
- Published in:
- International Journal of Organizational Innovation, 2011, v. 4, n. 2, p. 148
- By:
- Publication type:
- Article
TRANSITIVITY IN POINT-FREE TOPOLOGY.
- Published in:
- Bulletin of the Australian Mathematical Society, 2009, v. 80, n. 2, p. 317, doi. 10.1017/S0004972709000331
- By:
- Publication type:
- Article
A CORPUS BASED TECHNIQUE FOR REPAIRING ILL-FORMED SENTENCES WITH WORD ORDER ERRORS USING CO-OCCURRENCES OF N-GRAMS.
- Published in:
- International Journal on Artificial Intelligence Tools, 2011, v. 20, n. 3, p. 401, doi. 10.1142/S0218213011000218
- By:
- Publication type:
- Article
THE STABILITY OF QUANTUM MARKOV FILTERS.
- Published in:
- Infinite Dimensional Analysis, Quantum Probability & Related Topics, 2009, v. 12, n. 1, p. 153, doi. 10.1142/S0219025709003549
- By:
- Publication type:
- Article
A Digital Geometry-Based Fingerprint Matching Technique.
- Published in:
- Arabian Journal for Science & Engineering (Springer Science & Business Media B.V. ), 2021, v. 46, n. 4, p. 4073, doi. 10.1007/s13369-021-05390-4
- By:
- Publication type:
- Article
Folding Theory Applied to Residuated Lattices.
- Published in:
- International Journal of Mathematics & Mathematical Sciences, 2014, p. 1, doi. 10.1155/2014/428940
- By:
- Publication type:
- Article
Rough Filters in BL-Algebras.
- Published in:
- International Journal of Mathematics & Mathematical Sciences, 2011, p. 1, doi. 10.1155/2011/474375
- By:
- Publication type:
- Article
Lattice Operators and Topologies.
- Published in:
- International Journal of Mathematics & Mathematical Sciences, 2009, p. 1, doi. 10.1155/2009/474356
- By:
- Publication type:
- Article
Reduced products and sheaves of metric structures.
- Published in:
- Mathematical Logic Quarterly, 2013, v. 59, n. 3, p. 219, doi. 10.1002/malq.201200084
- By:
- Publication type:
- Article
A notion of selective ultrafilter corresponding to topological Ramsey spaces.
- Published in:
- Mathematical Logic Quarterly, 2007, v. 53, n. 3, p. 255, doi. 10.1002/malq.200510045
- By:
- Publication type:
- Article
A topology induced by uniformity on BL-algebras.
- Published in:
- Mathematical Logic Quarterly, 2007, v. 53, n. 2, p. 162, doi. 10.1002/malq.200610035
- By:
- Publication type:
- Article
Rudin-Keisler Posets of Complete Boolean Algebras.
- Published in:
- Mathematical Logic Quarterly, 2001, v. 47, n. 4, p. 447, doi. 10.1002/1521-3870(200111)47:4<447::AID-MALQ447>3.0.CO;2-W
- By:
- Publication type:
- Article
Large Cardinals and Ramifiability for Directed Sets.
- Published in:
- Mathematical Logic Quarterly, 2000, v. 46, n. 1, p. 25, doi. 10.1002/(SICI)1521-3870(200001)46:1<25::AID-MALQ25>3.0.CO;2-I
- By:
- Publication type:
- Article